Actifed Multi-Action for chesty coughs.
- A liquid containing (per 5ml) Guaifenesin 100mg (to loosen phlegm and help clear airways), Pseudoephedrine hydrochloride 30mg
(to decongest) and Triprolidine hydrochloride 1.25mg (an antihistamine to prevent excess mucus).
- Actifed Multi-Action for Chesty Coughs offers symptomatic relief of upper respiratory tract disorders accompanied by a productive cough.
- Menthol flavour.
|Actifed Multi-Action Chesty Cough Directions Of Use:|
|Adults and children aged 12 years and over – Two 5ml every 4-6 hours.|
|Do not exceed 4 doses in 24 hours.|
|Not suitable for children under 12 years of age.|
Take special care when taking this product especial those with heart disease, hyperthyroidism, diabetes, elevated intra-ocular pressure or prostatic enlargement.
Please read the enclosed leaflet before use – Click Here.
Ingredients per 5ml:
Guaifenesin 100mg • Pseudoephedrine hydrochloride 30mg • Triprolidine hydrochloride 1.25mg • Sorbitol solution • Sucrose • Sodium benzoate • Methyl hydroxybenzoate • F D and C yellow No 6 (E 110) • Ethanol • Flavoured compound FC 900853 • Menthol • Purified water.